# SDR AALA20050169

- Difficulty date: February 22, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFTHAND LOWER WING OF SKIN HAS TWO AREAS OF WEAR CAUSED BY WING TO BODY PANELS AT WING BUTTLINE 103 AND 105.  WEAR IS BEYOND SRM LIMITS.  AREA IS 36 BY 2.0 INCHES WITH A DEPTH OF 0.023 INCHES.  BLEND THE WORN AREA PER SRM 51 20 01 AND DYE PENETRANT INSPECT TO ENSURE THE REWORKED AREA IS FREE OF DEFECTS.  ROTOPEEN PER SOPM 20 10 03 AND REFINISH.  APPLY THE TEFLON PAINT PER DRAWING 110T3102.
